Are swelling & sort of red could brovana cause this I have called my dr. Who told me to call my primary dr. Do the pro's outweigh the con's should I continue to keep taking it it has helped my copd? He also put me on budesonide. Dr. Hasn't returned my call. Can you help me or make asuggestion? Thank you! Mary catherine corbett
If its helping you its worth it. It can cause swelling in the legs, and you may need a water pill. I love the way your pulmonologist just brushed you off, guess they can't work on anything below the waist, lol. Try to keep your legs up as much as you can, it will help the swelling to go down. Don't rub your legs. If you become too uncomfortable go to er for immediate attention.
- Brovana Information for Consumers
- Brovana Information for Healthcare Professionals (includes dosage details)
- Side Effects of Brovana (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 7 Jul 2012 • 1 answer
Posted 22 May 2013 • 1 answer
Posted 10 May 2014 • 1 answer
Posted 14 Aug 2014 • 1 answer
Posted 14 Feb 2016 • 1 answer